iCliniq logo

Ask a Doctor Online Now

HomeAnswersCardiologyviagraCan erectile pills cause blood pressure problems in my body?

What effects do erectile pills have on high blood pressure and cardiac patients?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At August 18, 2022
Reviewed AtJuly 31, 2023

Patient's Query

Hello doctor,

In continuation to my previous questions some months ago, I would like to ask you the following. Which one of the medicines do you think is better for my cardiac situation to Viagra, Cialis, or Levitra? How often do you think it is acceptable to get this medicine? Where exactly in my body can these erectile pills cause a problem? Why do the medicine manufacturers say that if you have higher blood pressure, you should ask your doctor first before getting them? What is the thing the manufacturers are afraid will happen to high blood pressure patients? Thank you.

Hello,

Welcome to icliniq.com.

Actually, these erectile pills cause an increase in blood flow to your organ and also to your heart. So these may also cause angina, sweating, and chest pain in cardiac patients or hypertensive patients. I would like to know your current blood pressure and pulse rate and also how is your cardiac condition at present. Provide me with these details, and I will help you in selecting the appropriate drug for your case. Also, please mention for how long you have had erectile dysfunction.

Patient's Query

Hello doctor,

Thank you very much for your reply. I am 61 years old. My height is 1.80 meters, and I weigh 84 kilograms. I am an occasional social drinker and non-smoker. I have sent you my ECG and blood tests. My average blood pressure is 133/82 mm Hg, and my pulse rate per minute is 60. I take CoAprovel (Hydrochlorothiazide and Irbesartan). My erectile dysfunction problems started about two years ago. Please inform me what you believe will be the most appropriate erection dysfunction pill. When you say that the pill increases the blood flow in my heart, does that mean that the heart is making more effort to send the blood to other body organs?

Hello,

Welcome back to icliniq.com.

I have reviewed your reports. Since your heart rate and blood pressure are well controlled, you can start with a low dose of Sildenafil (Viagra). I would advise you to start with Viagra (Sildenafil) 25 mg to take around 30 minutes before you plan to have sex. Avoid using more than this dose initially. You may transiently feel nose stuffiness, headache, visual issues, and flushing. If this does not work, you can write back to me. Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Anshul Varshney
Dr. Anshul Varshney

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

erectile dysfunctionviagra

Ask your health query to a doctor online

Cardiology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy